# SDR SWAA2020051845168

- Difficulty date: April 25, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK AROUND FASTENERS AT ACB BS943 RBL13 WL176. / TRACK IN ACB AT BS 943 RBL13 WL176 IS BEING REPAIRED BY REPLACEMENT OF TRACK FROM BS887-947 RBL13 WL176 ON CARD U167564/725164 FUSELAGE 5111 80570U 1MAY20
